Translator Disclaimer
August 2020 Discrete rough paths and limit theorems
Yanghui Liu, Samy Tindel
Ann. Inst. H. Poincaré Probab. Statist. 56(3): 1730-1774 (August 2020). DOI: 10.1214/19-AIHP1015

Abstract

In this article, we consider limit theorems for some weighted type random sums (or discrete rough integrals). We introduce a general transfer principle from limit theorems for unweighted sums to limit theorems for weighted sums via rough path techniques. As a by-product, we provide a natural explanation of the various new asymptotic behaviors in contrast with the classical unweighted random sum case. We apply our principle to derive some weighted type Breuer–Major theorems, which generalize previous results to random sums that do not have to be in a finite sum of chaos. In this context, a Breuer–Major type criterion in notion of Hermite rank is obtained. We also consider some applications to realized power variations and to Itô’s formulas in law. In the end, we study the asymptotic behavior of weighted quadratic variations for some multi-dimensional Gaussian processes.

Dans cet article, nous étudions les théorèmes limite pour des sommes aléatoires pondérées (ou intégrales discrètes rugueuses). Nous introduisons un principe de transfert général entre les théorèmes limite pour les sommes non pondérées et pour les sommes pondérées, en utilisant des techniques de chemins rugueux. Comme conséquence, nous proposons une explication naturelle pour la diversité des nouveaux comportements asymptotiques par rapport aux cas des sommes aléatoires non pondérées. Nous appliquons notre principe pour obtenir des théorèmes de type Breuer–Major pondérés, qui généralisent des résultats précédents aux cas de sommes aléatoires qui ne sont pas dans une somme finie de chaos. Dans ce contexte, un critère de type Breuer–Major en termes de rang d’Hermite est obtenu. Nous considérons aussi des applications pour réaliser des variations de puissance et pour les formules d’Itô en loi. A cette fin, nous étudions le comportement asymptotique de variations quadratiques pondérées pour des processus Gaussiens multidimensionnels.

Citation

Download Citation

Yanghui Liu. Samy Tindel. "Discrete rough paths and limit theorems." Ann. Inst. H. Poincaré Probab. Statist. 56 (3) 1730 - 1774, August 2020. https://doi.org/10.1214/19-AIHP1015

Information

Received: 9 August 2018; Revised: 2 July 2019; Accepted: 3 July 2019; Published: August 2020
First available in Project Euclid: 26 June 2020

MathSciNet: MR4116706
Digital Object Identifier: 10.1214/19-AIHP1015

Subjects:
Primary: 60B10, 60G15, 60G22, 60H07

Rights: Copyright © 2020 Institut Henri Poincaré

JOURNAL ARTICLE
45 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 3 • August 2020
Back to Top